Feeling weird and scared

So for the last week or so I've been feeling like my meds are working but still feel like at any minute I could just pass out or blackout or faint which has never happened before for me so I am scared it might!! I have my 3 year old home with me during the day and I'm scared that I could be doing something around the house or outside and just pass out!! Has this happened to anyone before?? What do I do?? I'm scared to go outside alone and being alone a lot these new feelings I have scare me and I really don't like it!! Like I get the tightness in my chest the tired feeling a lot and the fear of leaving my house!! My feet and hand sweat and I'm unsure about all of these new feelings and thoughts!! I'm on celexa and clonzepam and I take tums for the tightness in my chest!! I've seen a lot of doctors and they all tell me it's just my anxiety and all my tests came back normal the only test they haven't done is the Brian scan!! I'm concerned something is wrong all the time!! I just want to have my life back!! Like yesterday we went to sobeys and 5 mins being there and I wanted to leave!! Does anyone else feel this way?? Pls help

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Hi Chrissy. I understand you completely. I started having anxiety years ago. I too am on meds. I have a day or so of normalcy and then all bad again. I was taking 30mg of mirtzipine and took that for 7 or 8 years. I was feeling really good and felt I could cut dose to half ( I did ask my doctor). I started taking 15mg and did okay for about 5 months . In those months I had death in family and children issues. I barely went back to 30mg again because my anxiety was so bad. I still get that funny not really here feeling. My legs kind of stuff and choking and hard to swallow sensation. I get this fear too of being somewhere if it's too loud. Really gets my anxiety going. Not sure if all this was brought on due to cutting my dosage? Now not sure if my body just has to get used to the upped dosage again. I thought I was past all this horrible feelings but some days I just want to stay in. I get this overwhelming tiredness then after a while goes away. I'm thinking anxiety and menopause. So getting hit with 2 t things here. Uugghh 😔😢

  • Same here. I was doing good for a while and now I am back to being anxious! Hope it will pass for both of us!

  • Yes I agree 👍

You may also like...